# SDR DALA2019031301730

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 83,490 hours, 10,850 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX 0.100" IN LENGTH ON LT LOWER SKIN AT THE AFT SIDE OF NR 1 HOLE AT STRINGER L-6.5 REPAIRED PER ER/A 576037-14. (LP 0982758)
